EconPapers    
Economics at your fingertips  
 

Multiple equilibria in Tullock contests

Subhasish Chowdhury and Roman Sheremeta ()

Economics Letters, 2011, vol. 112, issue 2, 216-219

Abstract: We find the sufficient conditions for the existence of multiple equilibria in Tullock-type contests, and show that asymmetric equilibria arise even under symmetric prize and cost structures. We then present existing contests where multiple equilibria exist under reasonably weak conditions.

Keywords: Rent-seeking; Contest; Asymmetric; equilibrium; Multiple; equilibria (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (32) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176511001686
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Multiple Equilibria in Tullock Contests (2011) Downloads
Working Paper: Multiple Equilibria in Tullock Contests (2010) Downloads
Working Paper: Multiple equilibria in Tullock contests (2010) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:112:y:2011:i:2:p:216-219

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-03-31
Handle: RePEc:eee:ecolet:v:112:y:2011:i:2:p:216-219